Bulletin of the American Mathematical Society

A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach space

Teck-Cheong Lim

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 6 (1974), 1123-1126.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183536010

Mathematical Reviews number (MathSciNet)
MR0394333

Zentralblatt MATH identifier
0297.47045

Subjects
Primary: 46A05

Citation

Lim, Teck-Cheong. A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach space. Bull. Amer. Math. Soc. 80 (1974), no. 6, 1123--1126. https://projecteuclid.org/euclid.bams/1183536010


Export citation

References

  • 1. N. A. Assad and W. A. Kirk, Fixed point theorems for set-valued mappings of contractive type, Pacific J. Math. 43 (1972), 553-562.
  • 2. F. E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Sympos. Pure Math., vol. 18, part II, Amer. Math. Soc., Providence, R.I. (to appear).
  • 3. M. M. Day, R. C James and S. Swaminathan, Normed linear spaces that are uniformly convex in every direction, Canad. J. Math. 23 (1971), 1051-1059. MR 44 #4492.
  • 4. M. Edelstein, The construction of an asymptotic center with a fixed point property, Bull. Amer. Math. Soc. 78 (1972), 206-208. MR 45 #1005.
  • 5. M. Edelstein, Fixed point theorems in uniformly convex Banach spaces (to appear).
  • 6. A. L. Garkavi, The best possible net and the best possible cross-section of a set in a normed space, Izv. Akad. Nauk SSSR Ser. Mat. 26 (1962), 87-106; English transl., Amer. Math. Soc. Transl. (2) 39 (1964), 111-132. MR 25 #429.
  • 7. E. Lami Dozo, Multivalued nonexpansive mappings and Opial's condition, Proc. Amer. Math. Soc. 38 (1973), 286-292. MR 46 #9816.
  • 8. T. C. Lim, A fixed point theorem for families of nonexpansive mappings, Pacific J. Math. (to appear).
  • 9. T. C. Lim, Characterizations of normal structure, Proc. Amer. Math. Soc. 43 (1974), 313-319.
  • 10. T. C. Lim, On asymptotic center and its applications to fixed point theory (submitted).
  • 11. J. T. Markin, A fixed point theorem for set valued mappings, Bull. Amer. Math. Soc. 74 (1968), 639-640. MR 37 #3409.
  • 12. S. B. Nadler, Jr., Multi-valued contraction mappings, Pacific J. Math. 30 (1969), 475-488. MR 40 #8035.
  • 13. W. Sierpiński, Cardinal and ordinal numbers, 2nd rev. ed., Monografie Mat., vol. 34, PWN, Warsaw, 1965, p. 382 and p. 390. MR 33 #2549.